# SDR MVH0064269

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: RH2125
- Condition: Contaminated
- Location: Engine
- Part time: 5,824 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER - METAL, CONTAMINATED, REQUIRED FLUSHING AND RECERTIFICATION.
